Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Developed chills and rigor during infusion of Rituxon for non-hodgkins lymphoma. What caused this?

During an infusion of Rituxon for Non - hodgkins lymphoma , I developed a severe case of chills followed by rigor. What caused this and what is a remedy for it?
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
developing rigors and chills during or after I.V. fluids is well known. These type of reactions are common with some drugs and also with blood. Before giving this drug- Rituxon usually they will give premedication. this premedication will prevent the development of chills and rigors. some times rapid inflow of the drug can cause these things. Stopping of the infusion for some time and restart can be
done. One thing you should remember: whenever you feel these symptoms , immediately inform the medical attendant- nurse, or doctor. and you should not worry for this. as this is common with some drugs such as Rituxon.
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor